# SDR DLM88001210

- Difficulty date: June 27, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 24,344 hours, 19,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1
- Part serial: 8350
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY CABIN FLOOR LIGHTING INOP AT F/C SEATS.      REPLACED EMERGENCY LIGHT POWER SUPPLY. EMERGENCY LIGHTS TEST  NORMAL.
